On nets on multidimensional surfaces of a projective space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 9-19
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_2_a1,
author = {V. T. Bazylev},
title = {On nets on multidimensional surfaces of a~projective space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {9--19},
year = {1966},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_2_a1/}
}
V. T. Bazylev. On nets on multidimensional surfaces of a projective space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1966), pp. 9-19. http://geodesic.mathdoc.fr/item/IVM_1966_2_a1/